# SDR DALA2019070304027

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN COUNTERSUNK AREA AT FUEL ACCESSES PLATE NRS 620CT AND 520CT. CORROSION LEVEL 2, FUEL ACCESS DOORS 520CT AND 620CT WERE REPLACE PER SRM 57-10-01 REPAIR 2 PAR. 5 CONDITION III. AND PART NUMBER VERIFIED PER IPC 57-22-01-01 ITEM 065. (LP1152531)
